# SDR QXEA200600133

- Difficulty date: January 20, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 9,795 hours, 7,054 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - ON TAXI FOR FLIGHT 4321, RECEIVED A HYD 1 PUMP CAUTION.  RETURNED TO THE GATE.  FOUND HYDRAULIC PUMP I/B C/B POPPED ON ACPC.  RESET CB AND PERFORMED OPS TEST OF IB PUMP IAW CRJ 700 AMM TASK 29-10-00-710-801 OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
